# SDR MYWA20121008001

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A RAMP INSPECTION BY THE LOCAL CAA (MXP), IT WAS NOTED (ON LOG PAGE 236495) THAT THE EMERGENCY EXIT LIGHTING (RIGHT OVERWING) WAS NOT OPERATIONAL.  TROUBLESHOOTING INDICATED A BATTERY PACK WAS NOT FUNCTIONAL.  THIS WAS CONFIRMED BY A SWAP OF THE BATTERY PACK WITH ANOTHER FOR THE FORWARD SECTION BULLNOSE EMERGENCY LIGHTS (A DEFERRABLE ITEM).  THE AIRCRAFT THEN DEPARTED WITHOUT INCIDENT AND THE FAULTY BATTERY WAS SINCE REPLACED, CLEARING THE DMI.
